Alert archive / Massachusetts / Flash Flood Watches in 2015
Flash Flood Watch 2, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this flash flood watch at Jul 7, 2015, 7:48 PM EDT for 5 counties in Massachusetts; 5 counties in Rhode Island. It took effect at Jul 8, 2015, 11:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2015, 7:48 PM EDT (23:48 UTC)
- In effect from
- Jul 8, 2015, 11:00 AM EDT
- Expired
- Jul 8, 2015, 8:00 PM EDT
- In force
- 9 hr
- Issued by
- NWS Boston/Norton, MA
- Flood severity
- None
Counties Barnstable County, MA, Bristol County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 16 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 12:00Z, 11.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 844 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 93 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
227 WGUS61 KBOX 072348 FFABOX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 748 PM EDT TUE JUL 7 2015 ...SCATTERED SHOWERS AND THUNDERSTORMS ON WEDNESDAY MAY CONTAIN TORRENTIAL RAINFALL POSSIBLY RESULTING IN LOCALIZED FLASH FLOODING ESPECIALLY IN URBAN CENTERS... MAZ013-015>022-RIZ001>007-080800- /O.NEW.KBOX.FF.A.0002.150708T1500Z-150709T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WESTERN NORFOLK MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...FOXBORO...NORWOOD...BOSTON...QUINCY... TAUNTON...BROCKTON...PLYMOUTH...FALL RIVER...NEW BEDFORD... MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN...FOSTER... SMITHFIELD...PROVIDENCE...WEST GREENWICH...WARWICK...BRISTOL... NARRAGANSETT...WESTERLY...NEWPORT 748 PM EDT TUE JUL 7 2015 ...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A * FLASH FLOOD WATCH FOR ALL OF RHODE ISLAND AND MOST OF SOUTHEAST MASSACHUSETTS. * FROM LATE WEDNESDAY MORNING THROUGH WEDNESDAY EVENING * SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE WEDNESDAY MORNING OR EARLY AFTERNOON. SOME OF THE THUNDERSTORMS MAY CONTAIN TORRENTIAL RAINFALL CAPABLE OF PRODUCING OVER 2 INCHES OF RAIN IN LESS THAN 1 HOUR. THIS MAY RESULT IN LOCALIZED FLASH FLOODING ESPECIALLY IN URBAN CENTERS. THIS INCLUDES THE BOSTON AND PROVIDENCE METRO AREAS AS WELL AS TYPICALLY PRONE LOCATIONS SUCH AS CRANSTON...FALL RIVER AND NEW BEDFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ FRANK
4 follow-up statements
683 WGUS61 KBOX 080830 FFABOX FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 430 AM EDT WED JUL 8 2015 ...SHOWERS AND SCATTERED THUNDERSTORMS TODAY MAY PRODUCE TORRENTIAL RAINFALL THAT MAY RESULT IN LOCALIZED FLASH FLOODING ESPECIALLY IN URBAN CENTERS... MAZ013-015>022-RIZ001>007-081630- /O.CON.KBOX.FF.A.0002.150708T1500Z-150709T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WESTERN NORFOLK MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...FOXBORO...NORWOOD...BOSTON...QUINCY... TAUNTON...BROCKTON...PLYMOUTH...FALL RIVER...NEW BEDFORD... MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN...FOSTER... SMITHFIELD...PROVIDENCE...WEST GREENWICH...WARWICK...BRISTOL... NARRAGANSETT...WESTERLY...NEWPORT 430 AM EDT WED JUL 8 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * ALL OF RHODE ISLAND...MOST OF SOUTHEASTERN MASSACHUSETTS AS WELL AS NORFOLK AND SUFFOLK COUNTIES. * FROM 11 AM EDT THIS MORNING THROUGH THIS EVENING. * SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS MORNING OR EARLY AFTERNOON. SOME OF THE THUNDERSTORMS MAY CONTAIN TORRENTIAL RAINFALL CAPABLE OF PRODUCING 2 INCHES OF RAIN OR GREATER IN ONE HOUR OR LESS. THIS MAY RESULT IN LOCALIZED FLASH FLOODING ESPECIALLY IN URBAN CENTERS. THIS INCLUDES THE BOSTON AND PROVIDENCE METRO AREAS AS WELL AS TYPICALLY PRONE LOCATIONS SUCH AS CRANSTON...FALL RIVER AND NEW BEDFORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ EVT
959 WGUS61 KBOX 081530 FFABOX FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 1130 AM EDT WED JUL 8 2015 ...SCATTERED THUNDERSTORMS TODAY MAY PRODUCE TORRENTIAL RAINFALL AND LOCALIZED FLASH FLOODING IN RI AND SOUTHEAST MASSACHUSETTS... MAZ013-015>022-RIZ001>007-082330- /O.CON.KBOX.FF.A.0002.000000T0000Z-150709T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WESTERN NORFOLK MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...FOXBORO...NORWOOD...BOSTON...QUINCY... TAUNTON...BROCKTON...PLYMOUTH...FALL RIVER...NEW BEDFORD... MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN...FOSTER... SMITHFIELD...PROVIDENCE...WEST GREENWICH...WARWICK...BRISTOL... NARRAGANSETT...WESTERLY...NEWPORT 1130 AM EDT WED JUL 8 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF MASSACHUSETTS AND RHODE ISLAND...INCLUDING THE FOLLOWING IN MASSACHUSETTS...BARNSTABLE...BRISTOL... ... NORFOLK...PLYMOUTH AND SUFFOLK. IN RHODE ISLAND...BRISTOL... KENT...NEWPORT...PROVIDENCE AND WASHINGTON. THE GREATEST RISK IS ACROSS THE URBAN AREAS OF BOSTON...QUINCY...BROCKTON...FALL RIVER...NEW BEDFORD...PROVIDENCE...CRANSTON...WARWICK AND BRISTOL. * UNTIL 8 PM EDT THIS EVENING * SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON. SOME OF THE THUNDERSTORMS MAY CONTAIN TORRENTIAL RAINFALL CAPABLE OF PRODUCING 2 INCHES OF RAIN OR GREATER IN ONE HOUR OR LESS. THIS MAY RESULT IN LOCALIZED FLASH FLOODING ESPECIALLY IN URBAN CENTERS. THIS INCLUDES THE BOSTON AND PROVIDENCE METRO AREAS AS WELL AS TYPICALLY PRONE LOCATIONS SUCH AS CRANSTON... FALL RIVER AND NEW BEDFORD. * UNCERTAINTY...THERE IS SOME UNCERTAINTY ON HOW WIDESPREAD THUNDERSTORMS AND ASSOCIATED FLOODING WILL BE. THE MORE SUNSHINE THAT DEVELOPS THE MORE WIDESPREAD THUNDERSTORMS AND FLOODING CAN BE EXPECTED. CONVERSELY IF CLOUDS PERSIST AND TEMPERATURES DO NOT WARM TO 85 TO 90...THUNDERSTORMS WILL NOT BE AS WIDESPREAD ALONG WITH A LOWER THREAT OF FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ NOCERA
981 WGUS61 KBOX 082028 FFABOX FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 428 PM EDT WED JUL 8 2015 ...SCATTERED THUNDERSTORMS EARLY THIS EVENING MAY PRODUCE TORRENTIAL RAINFALL AND LOCALIZED FLASH FLOODING IN SOUTHERN RI AND SOUTHEAST MASSACHUSETTS INCLUDING CAPE COD... MAZ013-015-016-RIZ001>003-082130- /O.CAN.KBOX.FF.A.0002.000000T0000Z-150709T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WESTERN NORFOLK MA-SUFFOLK MA-EASTERN NORFOLK MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- INCLUDING THE CITIES OF...FOXBORO...NORWOOD...BOSTON...QUINCY... FOSTER...SMITHFIELD...PROVIDENCE...WEST GREENWICH 428 PM EDT WED JUL 8 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EASTERN MASSACHUSETTS AND RHODE ISLAND HAS BEEN CANCELLED. THIS INCLUDES NORTHERN AND WESTERN RHODE ISLAND INCLUDING THE CITIES AND TOWNS OF FOSTER... SMITHFIELD...PROVIDENCE AND WEST GREENWICH. FOR MASSACHUSETTS THIS INCLUDES THE CITY OF BOSTON AND ITS SOUTH AND SOUTHWEST SUBURBS...SUCH AS FOXBORO...NORWOOD AND QUINCY. THE HEAVIEST RAIN WILL BE FOCUSED ALONG THE SOUTH COAST OF MASSACHUSETTS AND RHODE ISLAND. $$ MAZ017>022-RIZ004>007-090000- /O.CON.KBOX.FF.A.0002.000000T0000Z-150709T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...TAUNTON...BROCKTON...PLYMOUTH... FALL RIVER...NEW BEDFORD...MATTAPOISETT...CHATHAM...FALMOUTH... PROVINCETOWN...WARWICK...BRISTOL...NARRAGANSETT...WESTERLY... NEWPORT 428 PM EDT WED JUL 8 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEASTERN MASSACHUSETTS AND SOUTHERN RHODE ISLAND...INCLUDING THE CITIES AND TOWNS OF...TAUNTON...BROCKTON...PLYMOUTH... FALL RIVER...NEW BEDFORD...MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN...WARWICK ...BRISTOL...NARRAGANSETT...WESTERLY...NEWPORT * UNTIL 8 PM EDT THIS EVENING * SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED INTO EARLY THIS EVENING ACROSS SOUTHERN RHODE ISLAND AND SOUTHEAST MASSACHUSETTS. SOME OF THE THUNDERSTORMS MAY CONTAIN TORRENTIAL RAINFALL CAPABLE OF PRODUCING 2 INCHES OF RAIN OR GREATER IN ONE HOUR OR LESS. THIS MAY RESULT IN LOCALIZED FLASH FLOODING ESPECIALLY IN URBAN CENTERS THAT ARE TYPICALLY PRONE LOCATIONS SUCH AS FALL RIVER AND NEW BEDFORD. * UNCERTAINTY...THERE REMAINS SOME UNCERTAINTY ON HOW WIDESPREAD OR FOCUSED THUNDERSTORMS WILL BE INCLUDING THE SEVERITY OF ANY FLOODING. FORECAST CONFIDENCE REMAINS HIGHEST FOR STRONG STORMS AND LOCALIZED FLASH FLOODING ALONG THE SOUTH COAST OF RI AND SOUTHEAST MA INCLUDING CAPE COD THROUGH 8 PM. STORMS SHOULD WEAKEN THEREAFTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ NOCERA
697 WGUS61 KBOX 082339 FFABOX FLOOD WATCH NATIONAL WEATHER SERVICE TAUNTON MA 739 PM EDT WED JUL 8 2015 MAZ017>022-RIZ004>007-090045- /O.EXP.KBOX.FF.A.0002.000000T0000Z-150709T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-BARNSTABLE MA- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- INCLUDING THE CITIES OF...TAUNTON...BROCKTON...PLYMOUTH... FALL RIVER...NEW BEDFORD...MATTAPOISETT...CHATHAM...FALMOUTH... PROVINCETOWN...WARWICK...BRISTOL...NARRAGANSETT...WESTERLY... NEWPORT 739 PM EDT WED JUL 8 2015 ...FLASH FLOOD WATCH WILL EXPIRE AT 8 PM EDT THIS EVENING... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEASTERN MASSACHUSETTS AND RHODE ISLAND WILL EXPIRE AT 8 PM EDT THIS EVENING. HOWEVER...SHOWERS AND A FEW EMBEDDED THUNDERSTORMS WILL STILL CONTAIN HEAVY RAIN ACROSS RHODE ISLAND AND ESPECIALLY SOUTHEAST MASSACHUSETTS FOR ANOTHER HOUR OR TWO. THEREFORE...THE RISK FOR SOME LOCALIZED STREET FLOODING ESPECIALLY IN URBAN CENTERS IS STILL POSSIBLE. $$ FRANK
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this flash flood watch went out at Jul 7, 7:24 PM EDT, 24 minutes earlier.
Area forecast discussion, Jul 7, 7:24 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
724 PM EDT TUE JUL 7 2015
.SYNOPSIS...
WARM AND MUGGY NIGHT THANKS TO A TROPICAL AIRMASS OVER THE
REGION. A COLD FRONT MOVES ACROSS THE AREA TOMORROW BRINGING
SHOWERS AND THUNDERSTORMS...SOME WITH HEAVY DOWNPOURS. THE FRONT
MOVES SOUTH OF NEW ENGLAND WEDNESDAY NIGHT BRINGING SHOWERS.
COOLER TEMPERATURES EXPECTED ON THURSDAY BEHIND A COLD
FRONT...WITH A RISK FOR A PERIOD OF SHOWERS MAINLY LATE THURSDAY
AND THURSDAY NIGHT TO THE SOUTH OF THE MASSACHUSETTS TURNPIKE.
HIGH PRESSURE WILL THEN BRING DRY AND WARM WEATHER
FRIDAY...SATURDAY AND PROBABLY INTO MUCH OF SUNDAY. A PERIOD OR
TWO OF UNSETTLED WEATHER MAY ARRIVE EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
730 PM UPDATE...
SCATTERED SHOWERS AND THUNDERSTORMS ARE BEGINNING TO WANE THIS
EVENING AS SHORTWAVE OVER NYC PUSHES EASTWARD. SEVERAL REPORTS OF
FLOODING AND SOME WIND DAMAGE...SO THE POTENTIAL FOR STRONG STORMS
IS POSSIBLE FOR TOMORROW. A FEW SCT SHOWERS MAY LINGER TIL 10 PM
AS THE STORMS DIE OFF...HOWEVER THE RISK FOR STRONG STORMS SEEMS
LOW AFTER 8 PM. ESPECIALLY SINCE SHORTWAVE ALOFT WILL BE PUSHING
DRY AIR INTO THE REGION AS WELL AS THE LOST OF INSTABILITY.
SOUTHERN NEW ENGLAND WILL CONTINUE TO BE IN THE WARM SECTOR SO FOG
POTENTIAL IS STILL THERE...JUST A LOW CONFIDENCE ON WHETHER DENSE
FOG WILL OCCUR.
OTHERWISE WIND GUSTS WILL BEGIN TO WEAKEN OVER THE NEXT HOUR AS
MIXING COMMENCES.
PREVIOUS DISCUSSION...
MOSTLY CLOUDY SKIES OVERNIGHT AND DEWPOINTS IN THE 70S WILL NOT
ALLOW FOR TEMPS TO COOL VERY MUCH. IN FACT MANY SITES WILL
STRUGGLE TO GET BELOW 70F. STILL SOME MIXING COULD OCCUR...ESP
ACROSS THE COASTAL REGIONS WHICH COULD LIMIT FOG POTENTIAL. STILL
CANT RULE IT OUT AS WELL AS LOW STRATUS. LOW CONFIDENCE ON HOW
WIDE SPREAD IF/IT WILL GET SO FOR NOW BELIEVE THAT PATCHY FOG MAY
OCCUR.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
TOMORROW...
ANOTHER SHORTWAVE WILL MOVE ACROSS WESTERN NEW ENGLAND TOMORROW.
THIS WILL BRING A COLD FRONT ACROSS THE REGION. THERE IS STILL A
LARGE SPREAD IN GUIDANCE ON TIMING OF THE FRONT WITH THE HI-RES/NAM
FASTER VS THE GFS/EC/RGEM. WENT CONSERVATIVE AND PLAYED DOWN THE
MIDDLE OF THE ROAD FOR TIMING.
SOUTHWEST FLOW CONTINUING INTO THE MORNING HOURS...AND WITH A COLD
FRONT APPROACHING COULD SEE SCT SHOWERS AND THUNDERSTORMS DEVELOP
BY LATE MORNING LASTING INTO THE EVENING HOURS. BIGGEST THREAT
WITH THE STORMS WILL BE HEAVY RAIN LEADING TO LOCALIZED FLOODING.
IN FACT IT APPEARS THAT THE FRONT WILL SLOW DOWN ITS SOUTHWARD
MOVEMENT AND STALL SOMEWHERE ACROSS THE THE SOUTH COAST. WITH THIS
SLOW MOVEMENT AND THE WINDS BEING PARALLEL WITH THE FRONT...COULD
SEE TRAINING CELLS. ALSO APPEARS THAT THERE WILL BE GOOD BL
MOISTURE CONVERGENCE ALONG THE FRONT.CONSIDERED ISSUING A FLASH
FLOOD WATCH FOR TOMORROW AFTER...ESP FOR THE 95 CORRIDOR AND
POINTS SOUTH AND EAST FOR 2+ INCH PWATS...COMBINED WITH TRAINING
CELLS...BUT HAVE A LOW CONFIDENCE. SOMETHING THE NEXT SHIFT MAY
NEED TO THINK ABOUT.
CANNOT RULE OUT A FEW STRONG THUNDERSTORMS TOMORROW...BUT HAVE A LOW
CONFIDENCE AS SHEAR AND LAPSE RATES ARE STILL WEAK. TEMPS ALOFT
BARELY COOL A DEGREE KEEPING THE ATMOSPHERE PRETTY STABLE AND WITH
THE FRONT BEING DISPLACED BY THE SHORTWAVE...REALLY LOSING A GOOD
AMOUNT OF FORCING. STILL WITH 70F DEWPOINTS CANT DISMISS THE
POTENTIAL FOR A QUICK SPIN-UP OR WET MICROBURST.
TOMORROW NIGHT...
WEAK COLD FRONT WILL STALL SOMEWHERE ACROSS THE SOUTH SHORE
OVERNIGHT. A MID-LEVEL WAVE WILL RIDE ALONG THE FRONT DEVELOPING A
WEAK LOW PRESSURE SYSTEM. AS THIS SYSTEM MOVES CLOSER...COULD SEE
SCT SHOWERS AND PERHAPS A THUNDERSTORM DEVELOP OVERNIGHT. STORM
MOTION WILL BE MOVING FORM THE SW TO THE NE AND INCREASE IN AREAL
COVERAGE THROUGH THE NIGHT. TEMPS WILL BE COOLER AS FRONTAL PASSAGE
WILL BRING IN LOWER DEWS AND TEMPS. A COMFORTABLE NIGHT AHEAD...BUT
A FEW SCT SHOWERS.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
HIGHLIGHTS...
* COOLER THU/THU NIGHT BUT UNCERTAIN IF WE SEE A PERIOD OF SHOWERS
* MAINLY DRY AND WARM FRI/SAT AND PROBABLY INTO MUCH OF SUNDAY
* A PERIOD OR TWO OF UNSETTLED WEATHER POSSIBLE EARLY NEXT WEEK
DETAILS...
THURSDAY AND THURSDAY NIGHT...
COOLER AND LESS HUMID WEATHER WILL BE USHERED IN ON THURSDAY BEHIND
A COLD FRONT. DEPARTING WAVE MAY RESULT IN SOME LEFT OVER MORNING
SHOWERS....ESPECIALLY ACROSS SOUTHEAST NEW ENGLAND.
OTHERWISE...A LOT OF CLOUDS EXPECTED ON THURSDAY. MAIN UNCERTAINTY
IS IF SOME OF OUR AREA IS AFFECTED BY AN MCS LATE THU INTO THU
NIGHT. WE WILL BE ON THE COOL SIDE OF THE BOUNDARY WITH BASICALLY
NO SURFACE INSTABILITY. MANY TIMES THESE MCS/S TEND TO GRAVITATE TO
WHERE THE HIGHEST INSTABILITY RESIDES...WHICH IN THIS CASE WILL BE
TO OUR SOUTHWEST. SO WOULD NOT BE SURPRISED IF MUCH OF THE AREA
ENDED UP DRY LATE THU/THU NIGHT. NONETHELESS...A PERIOD OF SHOWERS
IS CERTAINLY POSSIBLE WITH THE BEST CHANCE SOUTH OF THE MA PIKE AND
ESPECIALLY NORTHERN CT. NOT CONCERNED ABOUT THUNDER OR SEVERE
WEATHER WITH LIMITED INSTABILITY. HIGH TEMPS ON THU WILL MAINLY BE
IN THE 70S...AND MAY STRUGGLE TO REACH 70 ON THE IMMEDIATE EASTERN
MA COAST.
FRIDAY THROUGH SUNDAY...
NORTHWEST FLOW ALOFT SHOULD PROVIDE DRY WEATHER WITH WARM
AFTERNOON/S. HIGHS SHOULD REACH INTO THE 80S IN MOST LOCATIONS
FRI/SAT AND SUN AWAY FROM THE COAST. ITS POSSIBLE THAT A FEW
LOCATIONS FLIRT WITH 90 ON SUNDAY...IF CLOUDS AND ANY SCATTERED
PRECIPITATION WITH AN APPROACHING SHORTWAVE HOLD OFF UNTIL SUN NIGHT
OR MON.
SUNDAY NIGHT THROUGH TUESDAY...
LOW CONFIDENCE FORECAST ESPECIALLY WITH TIMING...BUT A PERIOD OR TWO
OF UNSETTLED WEATHER IS CERTAINLY POSSIBLE. THE MODELS DO SHOW A
FEW SHORTWAVES DROPPING INTO OUR REGION IN NORTHWEST FLOW ALOFT...SO
THE RISK FOR A PERIOD OR TWO OF SHOWERS WITH SOME EMBEDDED
THUNDERSTORMS EXISTS. TIMING UNCERTAIN...SO WILL CARRY LOW POPS SUN
NIGHT INTO TUE BUT NOT EXPECTING A WASHOUT. SEASONABLE TEMPS MUCH
OF THE TIME.
&&
.AVIATION /23Z TUESDAY THROUGH SUNDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH WEDNESDAY NIGHT/...
TONIGHT...MODERATE CONFIDENCE. VFR TO START WITH WANINGSHOWERS/-TSRA.
CONDITIONS OVERNIGHT WILL LOWER TO MVFR TO LOCALIZED IFR. SOME
GUIDANCE KEEPS STRATUS AT BAY...BUT BELIEVE THAT IS UNDERDONE.
MVFR FOG MAY DEVELOP AS WELL ACROSS THE INTERIOR. COULD SEE IFR
VSBYS ACROSS COASTAL REGION TONIGHT.
WEDNESDAY INTO WEDNESDAY NIGHT...MODERATE CONFIDENCE.
APPROACHING COLD FRONT WILL BRING SCT -SHRA AND -TSRA ACROSS THE
REGION. ANTICIPATE MVFR/IFR CIGS WITHIN ANY -TSRA AS WELL AS VSBY
RESTRICTIONS. OTHERWISE VFR FOR THE DAY. FRONT WILL STALL ACROSS
SOUTH SHORE ALLOWING FOR SHOWERS TO OVERSPREAD TOMORROW NIGHT.
CIGS COULD DROP TO MVFR.
KBOS TERMINAL...HIGH CONFIDENCE IN TAF.
KBDL TERMINAL...MODERATE CONFIDENCE IN TAF.
OUTLOOK...THURSDAY THROUGH SUNDAY...
THURSDAY AND THURSDAY NIGHT...MODERATE TO HIGH CONFIDENCE. MAINLY
VFR CONDITIONS BUT CAN NO RULE OUT A PERIOD OF MVFR CIGS/VSBYS IN A
CLUSTER OF SHOWERS...HIGHEST RISK SOUTH OF MA PIKE LATE THU INTO THU
NIGHT.
FRIDAY AND SATURDAY...HIGH CONFIDENCE IN MAINLY VFR CONDITIONS.
SUNDAY...MODERATE CONFIDENCE. MAINLY VFR BUT MAY SEE MVFR-IFR
CONDITIONS DEVELOP ACROSS THE INTERIOR LATE SUN OR SUNDAY
NIGHT...BUT THAT IS HIGHLY UNCERTAIN.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH WEDNESDAY NIGHT/...HIGH CONFIDENCE.
TONIGHT...MAY SEE LEFTOVER 20-25 KT GUSTS THIS EVENING THEN
DIMINISH AFTER SUNSET. PATCHY FOG DEVELOPS WITH REDUCED
VSBYS...BELOW 3 MILES.
WEDNESDAY...SW WINDS WILL INCREASE...WITH GUSTS UP TO 20 KT ON THE
SOUTHERN OUTER WATERS. EXPECT SEAS TO REMAIN BELOW 5 FT...THOUGH
MAY BRIEFLY REACH 5 FT AT TIMES. CHANCE OF SHOWERS/THUNDERSTORMS
SOME WITH HEAVY RAINFALL.
WEDNESDAY NIGHT...FRONT WILL SIT ACROSS THE SOUTH SHORE...WITH A
LOW PRESSURE RIDING ALONG IT COULD SEE INCREASE IN SEAS AND
WINDS. SHOWERS WILL ALSO INCREASE FOR THE SOUTHERN WATERS.
OUTLOOK...THURSDAY THROUGH SUNDAY...
WEAK PRESSURE GRADIENT SHOULD KEEP WINDS/SEAS BELOW SMALL CRAFT
ADVISORY THRESHOLDS THROUGH THE WEEKEND. OVERALL...NICE BOATING
WEATHER EXPECTED.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR ANZ250.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ231-
251.
&&
SYNOPSIS...FRANK/DUNTEN
NEAR TERM...DUNTEN
SHORT TERM...DUNTEN
LONG TERM...FRANK
AVIATION...FRANK/DUNTEN
MARINE...FRANK/DUNTENHazardous weather outlook, Jul 7, 4:41 PM EDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 441 PM EDT TUE JUL 7 2015 CTZ002>004-MAZ002>024-026-RIZ001>008-082045- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 441 PM EDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND. .DAY ONE...TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS THIS EVENING COULD PRODUCE LOCALLY HEAVY RAINFALL LEADING TO URBAN AND POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED SHOWERS AND THUNDERSTORMS WEDNESDAY AFTERNOON AND EVENING COULD PRODUCE LOCALLY HEAVY RAINFALL WITH A LOW PROBABILITY OF FLASH FLOODING. LOCATIONS ACROSS RI...SOUTHEAST AND EASTERN MASS HAVE THE GREATEST RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ230>237-250-251-254>256-082045- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 441 PM EDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
In the hours before
Local storm report, Jul 7, 5:10 PM EDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
510 PM EDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TSTM WND DMG WHATELY 42.44N 72.63W
07/07/2015 FRANKLIN MA AMATEUR RADIO
TREE AND WIRES DOWN ON NORTH STREET
0458 PM TSTM WND DMG SOUTH DEERFIELD 42.48N 72.61W
07/07/2015 FRANKLIN MA AMATEUR RADIO
TREE DOWN ON A HOUSE ON HILLSIDE ROAD
0458 PM TSTM WND DMG SOUTH DEERFIELD 42.48N 72.61W
07/07/2015 FRANKLIN MA AMATEUR RADIO
TREE DOWN ON ELM STREET
&&
DUNTENLocal storm report, Jul 7, 5:42 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
542 PM EDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TSTM WND DMG WHATELY 42.44N 72.63W
07/07/2015 FRANKLIN MA AMATEUR RADIO
TREE AND WIRES DOWN ON NORTH STREET
0458 PM TSTM WND DMG SOUTH DEERFIELD 42.48N 72.61W
07/07/2015 FRANKLIN MA AMATEUR RADIO
TREE DOWN ON A HOUSE ON HILLSIDE ROAD
0458 PM TSTM WND DMG SOUTH DEERFIELD 42.48N 72.61W
07/07/2015 FRANKLIN MA AMATEUR RADIO
TREE DOWN ON ELM STREET
0500 PM TSTM WND DMG DEERFIELD 42.54N 72.61W
07/07/2015 FRANKLIN MA AMATEUR RADIO
TREE DOWN ON RIVER ROAD
&&
DUNTENLocal storm report, Jul 7, 6:45 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
645 PM EDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TSTM WND DMG WHATELY 42.44N 72.63W
07/07/2015 FRANKLIN MA AMATEUR RADIO
TREE AND WIRES DOWN ON NORTH STREET
0458 PM TSTM WND DMG SOUTH DEERFIELD 42.48N 72.61W
07/07/2015 FRANKLIN MA AMATEUR RADIO
TREE DOWN ON A HOUSE ON HILLSIDE ROAD
0458 PM TSTM WND DMG SOUTH DEERFIELD 42.48N 72.61W
07/07/2015 FRANKLIN MA AMATEUR RADIO
TREE DOWN ON ELM STREET
0500 PM TSTM WND DMG DEERFIELD 42.54N 72.61W
07/07/2015 FRANKLIN MA AMATEUR RADIO
TREE DOWN ON RIVER ROAD
0617 PM FLOOD GREENFIELD 42.59N 72.60W
07/07/2015 FRANKLIN MA AMATEUR RADIO
FLOODED BASEMENT AT A HOUSE ON NORWOOD STREET.
0639 PM FLOOD GREENFIELD 42.59N 72.60W
07/07/2015 FRANKLIN MA AMATEUR RADIO
DAVIS ROAD AT EMILY LANE - SIGNIFICANT STREET
IMPASSABLE
0641 PM FLOOD GREENFIELD 42.59N 72.60W
07/07/2015 FRANKLIN MA AMATEUR RADIO
STREET FLOODING ON MONTAGUE CITY ROAD
&&
SLD/FRANKLocal storm report, Jul 7, 6:58 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
658 PM EDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TSTM WND DMG WHATELY 42.44N 72.63W
07/07/2015 FRANKLIN MA AMATEUR RADIO
TREE AND WIRES DOWN ON NORTH STREET
0458 PM TSTM WND DMG SOUTH DEERFIELD 42.48N 72.61W
07/07/2015 FRANKLIN MA AMATEUR RADIO
TREE DOWN ON A HOUSE ON HILLSIDE ROAD
0458 PM TSTM WND DMG SOUTH DEERFIELD 42.48N 72.61W
07/07/2015 FRANKLIN MA AMATEUR RADIO
TREE DOWN ON ELM STREET
0500 PM TSTM WND DMG DEERFIELD 42.54N 72.61W
07/07/2015 FRANKLIN MA AMATEUR RADIO
TREE DOWN ON RIVER ROAD
0617 PM FLOOD GREENFIELD 42.59N 72.60W
07/07/2015 FRANKLIN MA AMATEUR RADIO
FLOODED BASEMENT AT A HOUSE ON NORWOOD STREET.
0639 PM FLOOD GREENFIELD 42.59N 72.60W
07/07/2015 FRANKLIN MA AMATEUR RADIO
DAVIS ROAD AT EMILY LANE - SIGNIFICANT STREET
IMPASSABLE
0641 PM FLOOD GREENFIELD 42.59N 72.60W
07/07/2015 FRANKLIN MA AMATEUR RADIO
STREET FLOODING ON MONTAGUE CITY ROAD
0655 PM FLOOD GREENFIELD 42.59N 72.60W
07/07/2015 FRANKLIN MA AMATEUR RADIO
CHAPMAN AND ARCH STREET - FLOODED AND IMPASSABLE
0656 PM FLOOD GREENFIELD 42.59N 72.60W
07/07/2015 FRANKLIN MA AMATEUR RADIO
FLOODED BASEMENT ON ELM TERRACE
&&
SLD/FRANKSpecial weather statement, Jul 7, 7:26 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
726 PM EDT TUE JUL 7 2015
CTZ002-003-MAZ011-080000-
HARTFORD-TOLLAND-EASTERN HAMPDEN-
726 PM EDT TUE JUL 7 2015
...A LINE OF THUNDERSTORMS N WESTERN TOLLAND...HARTFORD
AND SOUTH CENTRAL HAMPDEN COUNTIES COUNTIES...
AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
LINE OF THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SOUTHWICK TO
NEW BRITAIN...AND WAS MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 30 MPH CAN BE EXPECTED WITH THESE STORMS
ALONG WITH TORRENTIAL RAINFALL. MINOR URBAN AND POOR DRAINAGE
FLOODING CAN BE EXPECTED. DO NOT DRIVE THROUGH FLOODED ROADS.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...HARTFORD...NEW BRITAIN...WEST HARTFORD...MANCHESTER...
EAST HARTFORD...ENFIELD...SOUTHINGTON...WESTFIELD...GLASTONBURY...
NEWINGTON...VERNON...WINDSOR...AGAWAM...WEST SPRINGFIELD...
WETHERSFIELD...SOUTH WINDSOR...FARMINGTON...SIMSBURY AND BLOOMFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL WAS OCCURRING WITH THESE STORMS. MINOR URBAN AND
POOR DRAINAGE FLOODING CAN BE EXPECTED. DO NOT DRIVE THROUGH FLOODED
ROADS.
&&
LAT...LON 4210 7279 4216 7237 4168 7235 4163 7262
4164 7266 4163 7271 4161 7272 4159 7284
TIME...MOT...LOC 2324Z 248DEG 25KT 4206 7273 4169 7276
NOCERALocal storm report, Jul 7, 7:27 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
727 PM EDT TUE JUL 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TSTM WND DMG WHATELY 42.44N 72.63W
07/07/2015 FRANKLIN MA AMATEUR RADIO
TREE AND WIRES DOWN ON NORTH STREET
0458 PM TSTM WND DMG SOUTH DEERFIELD 42.48N 72.61W
07/07/2015 FRANKLIN MA AMATEUR RADIO
TREE DOWN ON A HOUSE ON HILLSIDE ROAD
0458 PM TSTM WND DMG SOUTH DEERFIELD 42.48N 72.61W
07/07/2015 FRANKLIN MA AMATEUR RADIO
TREE DOWN ON ELM STREET
0500 PM TSTM WND DMG DEERFIELD 42.54N 72.61W
07/07/2015 FRANKLIN MA AMATEUR RADIO
TREE DOWN ON RIVER ROAD
0617 PM FLOOD GREENFIELD 42.59N 72.60W
07/07/2015 FRANKLIN MA AMATEUR RADIO
FLOODED BASEMENT AT A HOUSE ON NORWOOD STREET.
0639 PM FLOOD GREENFIELD 42.59N 72.60W
07/07/2015 FRANKLIN MA AMATEUR RADIO
DAVIS ROAD AT EMILY LANE - SIGNIFICANT STREET
IMPASSABLE
0641 PM FLOOD GREENFIELD 42.59N 72.60W
07/07/2015 FRANKLIN MA AMATEUR RADIO
STREET FLOODING ON MONTAGUE CITY ROAD
0655 PM FLOOD GREENFIELD 42.59N 72.60W
07/07/2015 FRANKLIN MA AMATEUR RADIO
CHAPMAN AND ARCH STREET - FLOODED AND IMPASSABLE
0656 PM FLOOD GREENFIELD 42.59N 72.60W
07/07/2015 FRANKLIN MA AMATEUR RADIO
FLOODED BASEMENT ON ELM TERRACE
0700 PM FLOOD GREENFIELD 42.59N 72.60W
07/07/2015 FRANKLIN MA AMATEUR RADIO
MANHOLE COVER POPPED OFF ON 7TH STREET FROM STREET
FLOODING
0722 PM FLOOD GREENFIELD 42.59N 72.60W
07/07/2015 FRANKLIN MA AMATEUR RADIO
COLUMBUS AVENUE FLOODED AND IMPASSABLE.
&&
SLD/FRANKThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 4:20 PM EDT | Special Weather Statement | BOX | Franklin, Hampshire | 40 min |
| Jul 7, 4:57 PM EDT | Special Weather Statement | BOX | Franklin | 48 min |
| Jul 7, 5:00 PM EDT | Severe Thunderstorm Warning | BOX | Franklin, Worcester | 45 min |
| Jul 7, 5:20 PM EDT | Areal Flood Advisory | BOX | Franklin, Hampshire, Worcester | 55 min |
| Jul 7, 5:48 PM EDT | Areal Flood Advisory | BOX | Franklin, Hampden, Hampshire, Worcester | 117 min |
| Jul 7, 6:21 PM EDT | Areal Flood Warning | BOX | Franklin, Hampshire | 114 min |
Nearby
Flash Flood Watches in Massachusetts, 2015Flash Flood Watches in Rhode Island, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.